# SDR DALA1405319217

- Difficulty date: April 9, 2010
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N917DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53552
- Aircraft time: 14,856 hours, 6,922 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR STOP PAD FITTINGS DAMAGED.  REPAIRED IAW AA 5230-01136.
